# SDR SWAA111902

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 21,470 hours, 12,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 ABC EMERGENCY LIGHT TRIM BROKEN.  REPLACED TRIM & LIGHT ASSY PER MM.
